Advertisement

Archiv der Mathematik

, Volume 5, Issue 1–3, pp 99–101 | Cite as

Characteristic roots of quaternion matrices

  • Olga Taussky
Article

Keywords

Characteristic Root Quaternion Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. C. Lee, Eigenvalues and canonical forms of matrices with quaternion coefficients. Proc. Roy. Irish Acad. Sect. A,52, 253–260 (1949).Google Scholar
  2. [2]
    J. Brenner, Matrices of Quaternions. Pacific J. Math.1, 329–335 (1951).Google Scholar
  3. [3]
    A. Brauer, Limits for the characteristic roots of a matrix IV. Duke Math. J.19, 75–91 (1952).Google Scholar

Copyright information

© Verlag Birkhäuser AG 1954

Authors and Affiliations

  • Olga Taussky
    • 1
  1. 1.National Bureau of StandardsWashington, D. C.

Personalised recommendations